See Alike in...

Alike App

Browser

Sweetpsycho

678d

Does it ever get easier with the medications. I have been having a lot of issues with my health lately. I'm not real sure what did what. I don't know if my mental health issues brought on the physical health issues or vice versa. But not finding the right concoctions that work for me. I'm pushed my husband away, not meaning to but it's happen an probably looking at a divorce soon.

Top reply
    • mrsking0322

      673d

      I feel like the meds help but I still don't know if I feel normal or the equivalent of medication induced normality

    • mrsking0322

      673d

      I feel like the meds help but I still don't know if I feel normal or the equivalent of medication induced normality

    • Sweetpsycho

      677d

      Thank you all

    • faerywyrm

      677d

      Hi. I am available for venting. I would suggest that the right med combination can help. I would avoid meds like lithium and latuda, as they have major drug interactions and side effects. I know I gained over 100 lbs with them, to little positive effect and horrible interactions. Keep all of your providers in the loop on your meds. As far as your relationship, I advise education together with your spouse. A good therapist can help with that, as well as good communication. Don't hesitate to talk out any issues with anyone you are comfortable communicating with. Take care.

    • mrsking0322

      677d

      The meds do help once you have the right ones. Being in a relationship and having mental illness is always hard especially if the other person doesn't understand what you're going through

    • Peachez

      678d

      Hi 🤗 good morning 🌞 I'm here if you'll like to vent. I understand a lot about pushing people away. My bipolar is kinda under control right now I would say the meds I take really have been working. My anxiety is terrible 😔 I'm constantly nervous 😬

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion